Access count of this item: 74

Files in This Item:
File Description SizeFormat 
0942-12.pdf987.6 kBAdobe PDFView/Open
Title: On Some Examples of Modular QM-Abelian Surfaces(Deformations of Group Schemes and Number Theory)
Authors: 長谷川, 雄之  KAKEN_name
Author's alias: HASEGAWA, Yuji
Issue Date: Apr-1996
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 942
Start page: 142
End page: 152
Appears in Collections:Deformations of Group Schemes and Number Theory

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.